# SDR COMA9610091

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 6120 · Propeller Controlling System
- Part: Aural Warning
- Condition: Activated
- Location: Autofeather Sys
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AUTOFEATHER AURAL WARNING DURING TAKEOFF.  COULD NOT DUPLICATE DISCREPANCY.  CLEANED AND TIGHTENED WIRING CONNECTORS AT THE TORQUE SIGNAL CONDITIONERS.
